An International Publisher for Academic and Scientific Journals
Author Login
Scholars Journal of Engineering and Technology | Volume-2 | Issue-02
Integral Points On The Cone Z2 41X 2 Y 2
K. Meena, S.Vidhyalakshmi, S.Divya, M.A.Gopalan
Published: Feb. 28, 2014 |
148
137
DOI: 10.36347/sjet
Pages: 301-304
Downloads
Abstract
The ternary quadratic equation Z 2 41X 2 Y 2 representing a homogeneous cone is analyzed for its nonzero distinct integer solutions. Also, given an integer solution, three different triples of integers generating infinitely
many integer solutions are exhibited.